# SDR AALA20140428009

- Difficulty date: April 28, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 108,114 hours, 17,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Latch
- Condition: Out Of Adjust
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 4 INTERIOR EMERGENCY EXIT SIGN ABOVE DOOR HANDLE, TOP FWD LATCH DOES NOT LOCK.  ADJUSTED LATCH ON LENS ASSEMBLY, OPERATIONS CHECKED NORMAL.
